|Side effects from Interferon and Rebetol treatments
Jan 28, 2007
I have recently began treatments for Hep c, and I'm having some serious side effects, after the injections I'm usually sick for three to four days I've been on treatments for 14 weeks, is this the best it's going to get until I'm off treatments, feeling this way after treatments, PLEASE HELP, I'm tired of feeking sick every week end, also I have a rash that itch like crazy on my stomach, where I take my injections is this normal
| Response from Dr. McGovern
In my clinic we see patients who are having side effects quite often so we can help them with their side effects. You should contact your doctor tomorrow to request a visit. Most symptoms can be improved with other symptomatic treatments.
Also a rash can occur which responds very well to steroid creams.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.